# SDR MASA200602417

- Difficulty date: October 10, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 58 hours, 33 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Card
- Part number: 8221308320
- Part serial: 247TD
- Condition: Failed
- Location: Autopilot
- Part time: 68 hours, 45 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 9701 IAD - PILOT REPORTED WITH AUTO PILOT ON, AIRCRAFT OCCULATING.  MX REMOVED AND REPLACED BOTH FCC CARDS
